# SDR USAA9702235

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23859
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545810
- Condition: Corrosion
- Location: Bs 312
- Part time: 31,526 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 VISUAL INSPECTION, FOUND A 1 INCH BY 1 INCH CORROSION ON BS 312 FLOORBEAM UPPER CHORD AT BLO.  CORROSION TASK NR C53-107-02.  INSTALLED DOUBLERS PER REPAIR DOCUMENT NR T/R 53-10-03.  (M)
